# SDR 9615189150

- Difficulty date: July 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8908E
- Make and model: Doug DC-9-14
- Aircraft serial: 45749
- System (JASC): 2420 · AC Generation System
- Part: Relay
- Part number: 914F5674
- Condition: Failed
- Location: Lt Generator
- Part time: 53,791 hours
- Stage of operation: AP
- Nature of condition: H, J
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, ALL COCKPIT LIGHTS BEGAN FLASHING ACCOMPANIED BY LEFT GENERATOR OFF, LEFT AC BUS OFF AND CROSSTIE LOCKOUT ANNUNCIATOR LIGHTS FLASHING RAPIDLY.  LEFT GENERATOR WAS TURNED OFF AND APU WAS STARTED TO POWER LEFT BUS.  CREW REQUESTED EMERGENCY EQUIPMENT ON STANDBY AS A PRECAUTION.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND FOUND THAT THE LEFT GENERATOR WOULD NOT COME ON LINE.  REPLACED THE LEFT AC GENERATOR POWER RELAY, OPERATIONAL CHECK NORMAL.
